# SDR AALA20021604

- Difficulty date: November 7, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 5940405503
- Part serial: P80440
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 530 - DFW-RIC, ON CLIMB-OUT ABOVE 1000 FEET HAD BURNING SMELL IN THE COCKPIT WITH MODERATE SMOKE THROUGHOUT THE CABIN.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  INSPECTED ACM/PACK HEAT EXCHANGER DUCTING.  NO DEFECTS NOTED.  INSPECTED APU, FOUND OIL PRESENT IN THE APU PLENUM.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
